# SDR IPXA2024091242076

- Difficulty date: August 30, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 44,206 hours, 21,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Barrier
- Part number: 141N820613
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RCB WALL HAS CORROSION LOCATED ON LOWER AREA BETWEEN STA BL0 AND RBL51. (015-42) ATA53. ACCOMPLISHED REPAIR PER VT-SAA EA 757-2550-01-B0269 IR AND EO-91356-REQ1, PRIOR TO FURTHER FLIGHT.
